Volume 7 Number 4 (Oct. 2017)
Home > Archive > 2017 > Volume 7 Number 4 (Oct. 2017) >
IJAPM 2017 Vol.7(4): 259-267 ISSN: 2010-362X
doi: 10.17706/ijapm.2017.7.4.259-267

Hochschild Homology Groups of System Quiver Algebras of Maximal Tame Type

Chunling He, Huiru Chen, Zhibing Liu
Abstract—Let Λi=kQ/Ii be system quiver algebras of maximal tame representation types. In this paper, based on the minimal projective bimodule resolutions, we calculate explicitly the dimensions of all Hochschild homology groups of the system quiver of maximal tame representation types.

Index Terms—System quiver algebra, aximal tame representation type, minimal projective bimodule resolution, hochschild cohomology group.

The authors are with College of Mathematics and Physics, Huanggang Normal University, Huanggang 438000, China (email: 59103008@qq.com).

Cite: Chunling He, Huiru Chen, Zhibing Liu, "Hochschild Homology Groups of System Quiver Algebras of Maximal Tame Type," International Journal of Applied Physics and Mathematics vol. 7, no. 4, pp. 259-267, 2017.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • May 14, 2019 News!

    IJAPM Vol 7, No 4-Vol 8, No 3 have been indexed by EI (Inspec)   [Click]

  • May 09, 2019 News!

    The paper published in Vol 9, No 3 has received dois from Crossref

  • May 06, 2019 News!

    Vol 9, No 3 has been published with online version     [Click]

  • Feb 22, 2019 News!

    The paper published in Vol 9, No 2 has received dois from Crossref

  • Feb 11, 2019 News!

    Vol 9, No 2 has been published with online version     [Click]

  • Read more>>